Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Sinus troubles, cold, fever. Taking paracetamol, feeling high. Safe to take?

Hi Doctor, I have sinus trouble, and caught cold 2 days back. I took paracetamol tablet (Dolo 650) prescribed by a doc at work place, since i was running slight fever yesterday. I took one again this morning, and was feeling totally high on it. My friend said you cannot get high on paracetamol. I am concerned if i should continue the medication. Please advice. Thanks
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Continue taking paracetamol for your fever whenever required.
Take steam inhalation twice a day.
Drink hot liquids and avoid cold drinks.
Put nasal drops,if nose is blocked.
You should be alright in next 7 to 10 days.
Answered: Mon, 20 Aug 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor